# SDR UPS05844375

- Difficulty date: March 30, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT WING L/E UPPER RIB CRACKED .25 INCH LONG AT STA XW 754.  REPAIRED BY STOP DRILLING AND INSTALLING REPAIR ANGLE IAW SRM 51-1-21, 51-1-20D AND 57-2-0.
